# SDR A6WA200740620

- Difficulty date: November 14, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 8,736 hours, 8,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORTS IN CARGO COMPARTMENT AT FS 621 RBL 38 CRACKED.  REPAIRED IAW CRJ 200 REO 601R-53-61-117 REV C.  (M)
